# SDR SWAA2015020536373

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 25,485 hours, 14,975 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Mount Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E MOUNT BRACKET CRACKED.  R & R BRACKET IAW SRM.
